# SDR AALA984205

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 287 HAS CORROSION REMOVAL ON UPPER SURFACE.  REFER TO FIGURES 1, 2 AND 3, ALODINE ALL BARE ALUMINUM SURFACES, REFINISH THE BLENDED AREA WITH 2 COATS OF PRIMER, FILL BLENDS WITH PROSEAL 870.  (M)
